# SDR 06FDEA2260

- Difficulty date: June 9, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 71,718 hours, 28,819 cycles
- System (JASC): 7603 · Power Lever
- Part: Clip
- Condition: Misinstalled
- Location: Throttle Cable
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NO CONTROL OVER NR 1 ENGINE.  NO THROTTLE RESPONSE.  DURING TROUBLESHOOTING FOUND THAT THROTTLE ONLY BINDS AFTER THRUST REV LEVER HAS BEEN PULLED UP.  FOUND THAT THE THROTTLE TURNBUCKLE BEHIND THE AFT AVI RACK IS GETTING HUNG UP IN CABLE RUN 121 (NOSE  WHEEL STEERING) THE POPPING- NOISE THAT WAS REFERRED TO WAS THE CABLE SNAPPING BACK INTO PLACE.  FOUND NR 1 THROTTLE TURNBUCKLE SAFETY CLIP NOT FULLY  INSTALLED, CAUSING SAFETY CLIP TO GRAB STEERING CABLE WHEN THROTTLE WAS MOVED FWD.  INSTALLED SAFETY CLIP PER MD10 SMP.  INSPECTED CABLES NO DAMAGE NOTED.  RAN NR 1 ENG PER MD10 JRH.  ALL INDICATIONS NORMAL.
